# SDR CA091202008

- Difficulty date: November 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD NOT ENGAGE (TC NR 20091202008)
